Alert archive / Massachusetts / Small Craft Advisories in 2008

Small Craft Advisory 243, NWS Boston/Norton, MA

November 27, 2008

NWS Boston/Norton, MA issued this small craft advisory at Nov 27, 2008, 4:51 AM EST. It took effect at Nov 27, 2008, 5:00 AM EST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2008, 4:51 AM EST (09:51 UTC)
In effect from
Nov 27, 2008, 5:00 AM EST
Expired
Nov 29, 2008, 3:43 AM EST
In force
47 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KBOX 270951
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
451 AM EST THU NOV 27 2008

ANZ235-237-271800-
/O.CAN.KBOX.SW.Y.0050.000000T0000Z-081127T1100Z/
/O.NEW.KBOX.SC.Y.0243.081128T1600Z-081128T2300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
451 AM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. 

SOUTHWEST WINDS WILL GUST TO 20 TO 25 KT FRI AFTERNOON AND SEAS WILL
BUILD TO 5 TO 8 FEET OVER RHODE ISLAND AND BLOCK ISLAND SOUNDS ON 
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-255-271800-
/O.CAN.KBOX.SW.Y.0050.000000T0000Z-081128T1100Z/
/O.NEW.KBOX.SC.Y.0243.081127T1000Z-081128T2300Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
451 AM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST FRIDAY. THIS REPLACES
THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

SEAS REMAIN ON THE HIGH SIDE FROM LEFTOVER SWELLS...ON THE ORDER OF 
5 TO 8 FEET FOR TODAY OVER THE OUTER WATERS TO THE SOUTH AND EAST OF
THE SOUTH COAST OF NEW ENGLAND. THESE SEAS ONLY SUBSIDE BY A FOOT OR
TWO OVERNIGHT. THEN...THEY WILL BUILD AGAIN ON FRIDAY BACK TO THE
LEVELS OF TODAY... AS SOUTHWEST WINDS GUST TO 20 TO 25 KT AHEAD OF A
RAPIDLY MOVING COLD FRONT FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-270-271800-
/O.NEW.KBOX.SC.Y.0243.081128T1600Z-081128T2300Z/
NANTUCKET SOUND-
WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM-
451 AM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. 

SOUTHWEST WINDS WILL GUST TO 20 TO 25 KT FRIDAY AFTERNOON OVER
NANTICKET SOUND...AND THE WATERS EAST OF MASSACHUSETTS...AHEAD OF A 
RAPIDLY ADVANCING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
FIELD
7 follow-up statements
000
WHUS71 KBOX 271801
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
101 PM EST THU NOV 27 2008

ANZ250-254-255-280215-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-081128T2300Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
101 PM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY. 

THIS ADVISORY IF FOR THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS
AND SOUTH OF THE ISLANDS.

SEAS OF 5 TO 8 FEET...MAINLY IN LEFTOVER SWELLS...WILL CONTINUE
THROUGH FRIDAY. THESE SEAS MAY BRIEFLY SUBSIDE BY A FOOT OR TWO
OVERNIGHT...THEN BUILD BACK TO 5 TO 8 FT FRIDAY. SOUTHWEST WIND GUSTS
UP TO 25 KT ARE EXPECTED AHEAD OF A RAPIDLY MOVING COLD FRONT FRIDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-235-237-270-280215-
/O.CON.KBOX.SC.Y.0243.081128T1600Z-081128T2300Z/
NANTUCKET SOUND-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM-
101 PM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY. 

SOUTHWEST WINDS WILL GUST UP TO 25 KT FRIDAY AFTERNOON ACROSS
NANTUCKET SOUND...RHODE ISLAND SOUND AND BLOCK ISLAND SOUND AHEAD OF
A RAPIDLY ADVANCING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS71 KBOX 271810
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
110 PM EST THU NOV 27 2008

ANZ270-271915-
/O.CAN.KBOX.SC.Y.0243.081128T1600Z-081128T2300Z/
WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM-
110 PM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE OUTERMOST COASTAL WATERS EAST AND SOUTH OF
SOUTHERN NEW ENGLAND.

$$

ANZ250-254-255-280215-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-081128T2300Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
110 PM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY. 

THIS ADVISORY IF FOR THE OUTER COASTAL WATERS EAST OF
MASSACHUSETTS AND SOUTH OF THE ISLANDS.

SEAS OF 5 TO 8 FEET...MAINLY IN LEFTOVER SWELLS...WILL CONTINUE
THROUGH FRIDAY. THESE SEAS MAY BRIEFLY SUBSIDE BY A FOOT OR TWO
OVERNIGHT...THEN BUILD BACK TO 5 TO 8 FT FRIDAY. SOUTHWEST WIND
GUSTS UP TO 25 KT ARE EXPECTED AHEAD OF A RAPIDLY MOVING COLD
FRONT FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-235-237-280215-
/O.CON.KBOX.SC.Y.0243.081128T1600Z-081128T2300Z/
NANTUCKET SOUND-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
110 PM EST THU NOV 27 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY. 

SOUTHWEST WINDS WILL GUST UP TO 25 KT FRIDAY AFTERNOON ACROSS
NANTUCKET SOUND...RHODE ISLAND SOUND AND BLOCK ISLAND SOUND AHEAD
OF A RAPIDLY ADVANCING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS71 KBOX 280848
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
348 AM EST FRI NOV 28 2008

ANZ233-234-281700-
/O.EXB.KBOX.SC.Y.0243.081128T1500Z-081129T0000Z/
VINEYARD SOUND-BUZZARDS BAY-
348 AM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING. 

SOUTHWEST WINDS WILL GUST UP TO 25 KT THIS AFTERNOON ACROSS VINEYARD
SOUND AND BUZZARDS BAY AHEAD OF A RAPIDLY ADVANCING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-255-281700-
/O.EXT.KBOX.SC.Y.0243.000000T0000Z-081129T0900Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
348 AM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

THIS ADVISORY IF FOR THE OUTER COASTAL WATERS EAST OF
MASSACHUSETTS AND SOUTH OF THE ISLANDS.

LEFT OVER SWELLS 5 TO 7 FEET WILL CONTINUE INTO TODAY ACROSS THE
OUTER WATERS. SOUTHWEST WIND GUSTS UP TO 25 KT ARE EXPECTED AHEAD OF
A RAPIDLY MOVING COLD FRONT THIS AFTERNOON. WEST WIND GUSTS TO 25 KT
ARE EXPECTED BEHIND THE COLD FRONT TONIGHT...ESPECIALLY ACROSS THE
WATERS OFF OF CAPE ANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-235-237-281700-
/O.EXT.KBOX.SC.Y.0243.081128T1500Z-081129T0000Z/
NANTUCKET SOUND-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
348 AM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING. 

SOUTHWEST WINDS WILL GUST UP TO 25 KT THIS AFTERNOON ACROSS NANTUCKET
SOUND...RHODE ISLAND SOUND AND BLOCK ISLAND SOUND AHEAD OF A RAPIDLY
ADVANCING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THOMPSON
000
WHUS71 KBOX 281627
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1127 AM EST FRI NOV 28 2008

ANZ250-254-255-290030-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-081129T0900Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1127 AM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

THIS ADVISORY IS FOR THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS
AND SOUTH OF THE ISLANDS.

LEFTOVER SWELLS 5 TO 7 FEET WILL CONTINUE THIS AFTERNOON ACROSS THE
OUTER WATERS. SOUTHWEST WIND GUSTS UP TO 25 KT ARE EXPECTED AHEAD OF
A RAPIDLY MOVING COLD FRONT AS WELL. WEST WIND GUSTS TO 25 KT ARE
EXPECTED BEHIND THIS COLD FRONT TONIGHT...ESPECIALLY ACROSS THE WATERS
OFF OF CAPE ANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>235-237-290000-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-081129T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
1127 AM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

THIS ADVISORY IS FOR NANTUCKET SOUND...VINEYARD SOUND...BUZZARDS
BAY...RHODE ISLAND SOUND AND BLOCK ISLAND SOUND.

SOUTHWEST WINDS WILL GUST UP TO 25 KT THIS AFTERNOON AHEAD OF A
RAPIDLY ADVANCING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS71 KBOX 282145
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
445 PM EST FRI NOV 28 2008

ANZ234-235-237-282245-
/O.CAN.KBOX.SC.Y.0243.000000T0000Z-081129T0000Z/
BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
445 PM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND GUSTS HAVE DIMINISHED TO LESS THAN 25 KNOTS ACROSS BUZZARDS
BAY...RHODE ISLAND SOUND AND BLOCK ISLAND SOUND.

$$

ANZ250-254-255-290545-
/O.EXT.KBOX.SC.Y.0243.000000T0000Z-081129T2300Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
445 PM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST
SATURDAY. 

THIS ADVISORY IS FOR THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS 
AND SOUTH OF THE ISLANDS.

LEFTOVER SWELLS 5 TO 7 FEET WILL CONTINUE THROUGH SATURDAY. WEST 
WIND GUSTS UP TO 30 KT ARE EXPECTED THIS EVENING...ESPECIALLY ACROSS
THE WATERS EAST OF CAPE ANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-233-290000-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-081129T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-
445 PM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

THIS ADVISORY IS FOR NANTUCKET SOUND AND VINEYARD SOUND.

WEST WINDS WILL GUST UP TO 25 KT EARLY THIS EVENING BEHIND A COLD
FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS71 KBOX 290021
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
721 PM EST FRI NOV 28 2008

ANZ232-233-290130-
/O.EXP.KBOX.SC.Y.0243.000000T0000Z-081129T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-
721 PM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WIND GUSTS HAVE DIMINISHED TO 20 KT ON NANTUCKET AND VINEYARD 
SOUNDS.

$$

ANZ250-254-255-290830-
/O.CON.KBOX.SC.Y.0243.000000T0000Z-081129T2300Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
721 PM EST FRI NOV 28 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY.

THIS ADVISORY COVERS THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS
AND SOUTH OF THE ISLANDS.

LEFTOVER SWELLS 5 TO 7 FEET WILL CONTINUE THROUGH SATURDAY. WEST
WIND GUSTS UP TO 30 KT ARE EXPECTED THIS EVENING...ESPECIALLY
ACROSS THE WATERS EAST OF CAPE ANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS71 KBOX 290843
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
343 AM EST SAT NOV 29 2008

ANZ250-254-255-291645-
/O.CAN.KBOX.SC.Y.0243.000000T0000Z-081129T2300Z/
/O.NEW.KBOX.SW.Y.0051.081129T0843Z-081130T1100Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
343 AM EST SAT NOV 29 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EST
SUNDAY. THIS REPLACES THE SMALL CRAFT ADVISORY FOR WINDS AND SEAS
WHICH WAS PREVIOUSLY IN EFFECT.

THIS ADVISORY INCLUDES THE OPEN WATERS FROM THE MERRIMACK RIVER TO
CAPE COD AND MONTAUK POINT.

EASTERLY SWELLS OF 4 TO 7 FT WILL PERSIST THROUGH TONIGHT. SEAS MAY
DIMINISH SUNDAY MORNING...BUT WILL BUILD AGAIN DURING THE AFTERNOON
DUE TO INCREASING EAST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

JWD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 4:29 AM EST, 22 minutes earlier.

Area forecast discussion, Nov 27, 4:29 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
429 AM EST THU NOV 27 2008

.SYNOPSIS...
SLOW MOVING LOW PRESSURE OVER WESTERN QUEBEC WILL KEEP DRY BUT COOL
WEATHER THROUGH THANKSGIVING DAY. A COLD FRONT WILL PUSH ACROSS THE
REGION DURING FRI WITH A CHANCE OF RAIN OR SNOW SHOWERS. HIGH
PRESSURE WILL MOVE S OF NEW ENGLAND BRINGING DRY WEATHER FOR SAT
INTO EARLY SUNDAY. LOW PRESSURE WILL APPROACH THE REGION LATE SUNDAY
WHICH MAY BRING A MIXED BAG OF WINTRY WEATHER FOR SUNDAY NIGHT INTO
MONDAY...CHANGING OVER TO RAIN. FAIR AND COOL WEATHER SHOULD RETURN
TUE AND WED.

&&

.NEAR TERM /UNTIL 4 PM THIS AFTERNOON/...
WATER VAPOR IMAGERY FEATURES A HUGE UPPER LOW OVER SW QUEBEC AND A
VERY WEAK DISTURBANCE WITHIN THIS CIRCULATION...PASSING ACROSS
DELAWARE AS OF 4 AM. THIS...AND VERY WEAK LOW PRESSURE SOUTH OF NEW
ENGLAND...HAS BEEN GENERATING LIGHT RAIN SHOWERS OVER THE WATERS
SOUTH OF A LINE FROM MONTAUK TO NANTUCKET. TEMPERATURES THAT HAD BEEN
BELOW FREEZING ON NANTUCKET WARMED THROUGH THE 30S TO NEAR 40 AS THE
CLOUD COVER INCREASED...KEEPING IT IN THE FORM OF RAIN.
ANYWAY...THESE SHOULD BE OUT OF THE AREA AFTER MID MORNING.

ELSEWHERE...A SOLID AREA OF OVERCAST LOW CLOUDINESS HAS BEGUN TO MOVE
STEADILY EASTWARD ACROSS CENTRAL AND EASTERN MA...FAR SE NH...AND RI.
SKIES HAVE CLEARED OUT SIGNIFICANTLY ACROSS CT. THIS TREND SHOULD
CONTINUE AND MOST AREAS WILL BECOME MOSTLY SUNNY LATER THIS MORNING.
THEN WE SHOULD POP A BUNCH OF SCATTERED CUMULUS CLOUDS DUE TO VERY
COLD AIR ALOFT AND SURFACE TEMPERATURES WARMING INTO THE MID AND
UPPER 40S. ONE EXCEPTION WILL BE IN FRANKLIN COUNTY AND FAR WESTERN
CHESHIRE COUNTY...WHERE IT WILL START OUT MOSTLY CLOUDY. HAVE KEPT A
SLIGHT CHANCE OF A SHOWER THIS AFTERNOON THERE SINCE THEY ARE CLOSER
TO THE UPPER LOW AND RADAR SHOWS A FEW ECHOES NOT TOO FAR TO THE WEST
OF THAT AREA. THE GRIDS SHOW 50-60 PCT CLOUD COVER FOR AN HOUR OR TWO
THIS AFTERNOON THERE AT THE TIME OF THE SLIGHT CHANCE...BUT THE
ZONE FORECAST WORDING AVERAGED IT OUT TO MOSTLY SUNNY FOR THE
MAJORITY OF THE AFTERNOON.

NOTE...BOTH NOAA WEATHER RADIOS AT BLUE HILL/BOSTON AND SOAPSTONE/HARTFORD
ARE STILL OFF THE AIR DUE TO PHONE LINE PROBLEMS. PLEASE SEE PUBLIC
INFORMATION STATEMENT FOR DETAILS.

&&

.SHORT TERM /4 PM THIS AFTERNOON THROUGH 6 PM FRIDAY/...
MOSTLY CLEAR SKIES TONIGHT WITH TEMPERATURES AGAIN DROPPING QUICKLY
INTO THE 20S IN MOST AREAS WITH LOWER TO MID 30S CAPE AND ISLANDS.
HIGH CLOUDINESS WILL INCREASE FROM THE WEST TOWARD DAWN.

FRIDAY...MODELS IN GOOD AGREEMENT WITH FAST MOVEMENT OF NEXT SHORT
WAVE MOVING OUT OF THE GREAT LAKES AND ACROSS NEW ENGLAND. NOT A
WHOLE LOT OF MOISTURE WITH THIS IN DRY W-NW UPPER FLOW...BUT SOME
PRECIP IN THE VICINITY OF THE FRONT AS IT PASSES. HAVE LOWERED POPS
TO CHANCE CATEGORY. IT COULD START AS A MIX OF RAIN AND SNOW SHOWERS
ACROSS NW MA AND SW NH...WITH A CHANCE OF RAIN SHOWERS ELSEWHERE.
SW WINDS MAY GUST TO 20 TO 25 MPH ALONG THE COAST. MODELS HAVE ALL
SPED UP THE COOL FRONT THAT PASSES THROUGH...WITH ANY PRECIPITATION
OFF THE COAST BY MID TO LATE AFTERNOON FOLLOWED BY CLEARING SKIES AND
A SHIFT OF WINDS FROM SW TO W.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FRIDAY NIGHT...DECREASING CLOUDINESS EXCEPT LOW CLOUDS LINGERING IN
THE HIGHER TERRAIN OF FAR NW MA AND SW NH.

SATURDAY...WILL BE A DRY AND MAINLY SUNNY DAY AS A WEAK HIGH BUILDS
ACROSS THE REGION. HIGHS IN THE 40S...EXCEPT A BIT COOLER OVER THE
HIGHER TERRAIN.

SUNDAY THROUGH MONDAY...MEDIUM RANGE MODELS STILL SHOWING SOME
DISCREPANCIES WITH DEVELOPMENT AND TIMING OF NEXT APPROACHING
SYSTEM. HAVE HAD GENERAL AGREEMENT THAT LOW PRES WILL MOVE INTO THE
REGION SUNDAY NIGHT-MONDAY...BUT HOW STRONG THESE LOWS ARE AND PTYPE
WILL BE DEFINITE ISSUES. APPEARS THAT THE GFS HAS A BIT BETTER
CONTINUITY WITH THIS SYSTEM...WHILE THE 12Z OP ECMWF RUN SEEMS TO
HAVE PICKED UP ON THE DOUBLE BARRELED DEVELOPMENT.

NOT A WHOLE LOT OF COLD AIR BANKED UP IN EASTERN CANADA AS WELL AS A
RATHER WEAK HIGH PUSHING E OF THE MARITIMES. AT THIS POINT...APPEARS
THAT THE PRIMARY LOW OVER NY STATE WILL REMAIN DOMINANT WHILE A
WEAKER SECONDARY TRIES TO DEVELOP S OF NEW ENGLAND AND MOVE OVER THE
REGION. WHILE THIS WILL BRING A DECENT SLUG OF MOISTURE AS IT MOVES
UP THE COAST...THE BIG QUESTION WILL BE HOW MUCH COLD AIR WILL BE
TRAPPED ACROSS INLAND VALLEYS OF CENTRAL-WESTERN MA/S NH SUNDAY
NIGHT. APPEARS THERE WILL BE SOME FREEZING RAIN...SO HAVE KEPT THAT
IN THE FORECAST. HOWEVER...IF EAST WINDS PICK UP AS MODELS SUGGEST
WITH A GOOD LOW LEVEL E JET...SHOULD SCOUR OUT THE COLDER AIR AND
CHANGE ANY MIXED PRECIP TO RAIN.

AS THE LOW WRAPS UP ACROSS WESTERN NEW YORK...WARM FRONT PUSHES N OF
THE REGION MONDAY WITH WINDS QUICKLY SHIFTING TO SW. MODELS SHOW A
STRONG SW LOW LEVEL JET. MOST OF THE STEADIER PRECIP WILL PUSH
N...BUT WITH CYCLONIC UPPER FLOW HAVE KEPT CHANCE POPS GOING THROUGH
THE DAY MONDAY.  SHOULD SEE IMPROVING CONDITIONS MONDAY NIGHT.  WITH
MODEL SOLUTION SPREAD...NOT A WHOLE LOT OF CONFIDENCE WITH DETAILS
OF THIS FORECAST.

TUESDAY-WEDNESDAY...WIDE MODEL SPREAD WITH THIS PORTION OF THE
FORECAST. FOR NOW...CARRIED DRY AND SEASONABLE WEATHER THESE TWO
DAYS...THOUGH MAY SEE A BIT MILDER TEMPS AS HIGH PRES MAY BUILD OFF
THE SE U.S. COAST.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
TODAY AND TONIGHT...VFR. ISOLATED MVFR CIGS THIS MORNING NEAR SCT
LIGHT RAIN SHOWERS NEAR NANTUCKET.

FRI...VFR EARLY...THEN MVFR CIGS WITH SCATTERED MVFR VSBYS IN RAIN
SHOWERS. MAY START AS A MIX OF SNOW AND RAIN SHOWERS IN NW MA AND SW
NH. VFR AGAIN WITH CLEARING SKIES MID TO LATE AFTERNOON.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FRIDAY NIGHT...VFR.

SATURDAY...MVFR-IFR CIGS/VSBY IN LEFTOVER RAIN OR SNOW SHOWERS...
IMPROVING TO VFR BY MID MORNING.

SUNDAY...VFR TO START...THEN MVFR-IFR CIGS/VSBYS LATE IN THE DAY.
MAY SEE MIX OF SNOW...RAIN AND FREEZING RAIN ACROSS INLAND VALLEYS
OF CENTRAL-WESTERN MA/S NH SUNDAY NIGHT.

MONDAY...MVFR-IFR CIGS/VSBYS IN RAIN SHOWERS OVER E MA/N CT/RI...AND
SNOW AND/OR RAIN SHOWERS ELSEWHERE...SLOWLY IMPROVING MONDAY NIGHT.

&&

.MARINE...
TODAY AND TONIGHT...SEAS REMAIN ON HIGH SIDE...RANGING FROM 5 FT AT
BOSTON BUOY TO 7 FT AT THE GLOUCESTER BUOY AND 7 TO 10 FT AT THE
BUOYS FARTHER OFFSHORE TO THE S AND E OF NANTUCKET. THUS A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT THROUGH TONIGHT.
PLEASE REFER TO THE HAZARDOUS SEAS HEADLINES IN THE CWF AND MWW.

SW WINDS WILL INCREASE TO 20 TO 25 KTS ALONG MUCH OF THE COAST FRI
AFTERNOON...ESPECIALLY THE SOUTHERN WATERS...AND THUS A SMALL CRAFT
ADVISORY IS IN EFFECT THEN AS WELL.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

SATURDAY...SMALL CRAFT CONDITIONS CONTINUING FOR W WINDS GUSTING TO
25 KT AND SEAS UP TO 7 FT OVER THE ENTIRE OUTER OPEN WATERS.
CONDITIONS BRIEFLY SUBSIDE SATURDAY NIGHT.

SUNDAY...WINDS SHIFT TO NE AND INCREASE TO 25-30 KT...POSSIBLY
GUSTING UP TO 40 KT AT NIGHT OUT OF THE E. SEAS BUILDING UP TO 9 FT.

MONDAY...LOW PRES MAY PUSH ACROSS OR W OF THE REGION. E-SE WIND
SHIFTING TO SW...CONTINUING TO GUST TO 35-40 KT. SEAS BUILDING TO
OVER 13 FT...HIGHEST ON THE SOUTHERN WATERS. MONITOR UPDATES FOR
MOVEMENT OF

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM TO 6 PM EST FRIDAY FOR ANZ232-
     235-237-250-254-255-270.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM EST FRIDAY
     FOR ANZ250-254-255.

&&

SYNOPSIS...DRAG/EVT
NEAR TERM...GAF
SHORT TERM...GAF
LONG TERM...EVT
AVIATION...EVT/GAF
MARINE...EVT/GAF
Hazardous weather outlook, Nov 26, 5:03 PM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
503 PM EST WED NOV 26 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-272215-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
503 PM EST WED NOV 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE MAY BE SCATTERED SNOW SHOWERS AS PRECIPITATION BEGINS LATE
SUNDAY ACROSS INTERIOR MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. THE
SNOW MAY THEN TURN INTO A PERIOD OF FREEZING RAIN ACROSS THE LOWER
VALLEYS OF CENTRAL AND WESTERN MASSACHUSETTS INTO SOUTHERN NEW
HAMPSHIRE SUNDAY NIGHT INTO MONDAY MORNING. THIS COULD MAKE FOR
HAZARDOUS TRAVEL ON ROADWAYS ESPECIALLY DURING THE MONDAY MORNING
COMMUTE.

THERE WILL ALSO BE A LOW PROBABILITY OF WIND ADVISORY CONDITIONS
ALONG THE EAST COAST OF MASSACHUSETTS SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-272215-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
503 PM EST WED NOV 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A MODERATE PROBABILITY OF EAST WINDS GUSTING TO GALE FORCE
SUNDAY NIGHT...SHIFTING TO SOUTHWEST ON MONDAY...POSSIBLY CONTINUING
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Massachusetts, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.